# SDR SWAA073025

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 37,672 hours, 31,457 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 655825029
- Condition: Faulty
- Location: Nose Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOWERED GEAR HANDLE, GOT THREE GREEN LIGHTS FOLLOWED BY LEFT MLG RED LIGHT FLICKERING.  RECYCLED GEAR HANDLE GOT THREE GREEN LIGHTS.  REMOVED AND REPLACED DOWN LOCK SENSOR AND LOGIC CARD PER MM.
